Volume 45 No. 1

1  Modularity of generalized Weber functions 𝛎l,k,N/l

     Pages 1-12 
     Russelle H. Guadalupe, Richell O. Celeste

2  Association schemes on triples over few vertices

     Pages 13-26 
     Jose Maria P. Balmaceda, Dom Vito A. Briones

3  Pre-service Secondary Mathematics Teachers’ Definitions of Mathematics Terms in their Video-Lesson Presentations: A Deductive Content Analysis

     Pages 27-48 
     Art Walden A. Dejoras, Catherine P. Vistro-Yu

4  Sw-polar decomposition for O(p,q)

     Pages 49-62 
     Edgar N. Reyes

5  A characterization of irreducible modules of Terwilliger algebras of Doob graphs via quasi-isomorphism

     Pages 63-76 
     John Vincent S. Morales, Tessie M. Palma

Joomla templates by a4joomla